advertisement

Cough

Question
Posted by: Ike J. | 2020/01/23

Q.

Clopidogrel

I have been taking clopidogrel for close to four months. have bronchitis and coughing up blood due to capillaries bursting when I cough. can I stop taking clopidogrel excessive coughing, coughing up blood. have bronchitis and sinus infection, taking Plavix, a blood thinner.

Expert's Reply

A.

Cough Expert
- 2020/01/31

I would suggest you consult your doctor about this.  It is abnormal.  One would need to find out whether you have some underlying airway or other abnormality that is causing you to cough up blood (despite taking the Plavix).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.